JournalsprimsVol. 21, No. 2pp. 355–383

Conditions for Well-Posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators

  • Hitoshi Uryu

    Waseda University, Tokyo, Japan
Conditions for Well-Posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators cover
Download PDF

Cite this article

Hitoshi Uryu, Conditions for Well-Posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators. Publ. Res. Inst. Math. Sci. 21 (1985), no. 2, pp. 355–383

DOI 10.2977/PRIMS/1195179627